# SDR JJBA20250808019

- Difficulty date: July 31, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 68 AND BTW STR 6L-9L FOUND CRACKED. AT FR68 AND BTW STR 6L-9L SHEAR CLIP REMOVED AND INSTALLED.
